Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i4.50
pages 51-55

On Solvability of Maximization Problems in Conjugate Spaces

Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev

SINOPSIS

For spaces conjugated to the Banach space with the Radon-Nikodym property we obtained statement about typical nature of solvability of the determined family of maximization problems on compact in topology σ(E*, E) set.


Articles with similar content:

Improving Technological Effectiveness of Computational Techniques of the Applied Thermomechanics by Their Computerization
Heat Transfer Research, Vol.37, 2006, issue 2
I. A. Pavlyuchenkov, N. V. Andrianov, Yu. S. Postolnik
ANALYSIS OF MODERN REQUIREMENTS TO NEW GENERATION OF CRYPTOGRAPHIC PRIMITIVES
Telecommunications and Radio Engineering, Vol.75, 2016, issue 7
A. V. Samoilova, V. M. Kartashov, E. V. Kotukh, D. P. Tsapko, O. G. Khalimov
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas
DYNAMIC PROGRAMMING FOR POWER-OPTIMIZATION OF MULTISTAGE ISOTHERMAL IRREVERSIBLE CHEMICAL ENGINES WITH DIFFUSIVE MASS TRANSFER LAW
Second Thermal and Fluids Engineering Conference, Vol.22, 2017, issue
Yanlin Ge, Lingen Chen, Zhihui Xie, Shaojun Xia
On one Approach to the Solution of the Problem of Wave Scattering from a Collection of Strips
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
G.I. Koshevoy